# SDR MFGA2023072816002

- Difficulty date: July 16, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N418GJ
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK418
- Aircraft time: 11,193 hours, 9,414 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON JULY 16, 2023, WE WERE TRAVELING BETWEEN KLUK AND KTVC. ABOUT 15 MINUTES INTO THE FLIGHT THE FIRST OFFICER WAS LOOKING OVER THE INSTRUMENT PANEL AND NOTICED THE HYDRAULIC GAUGE WAS IN THE YELLOW RANGE READING 200 PSI. THERE WERE NO ANNUNCIATOR ILLUMINATED. WE REFERENCED THE QRH WHICH LED US BACK TO THE ANNUNCIATION LIGHT FOR LOW FLUID LIGHT IN THE CHECKLIST. WE DECLARED THE EMERGENCY AND BEGAN SEARCHING FOR THE BEST OPTIONS AND DECIDED TO LAND AT KBTL. SENT FROM MY IPAD
